6.5 C
New York
Saturday, July 24, 2021

The relationship between facial touch-ups and the covid-19 vaccine

Must Read

Jiya Saini
Jiya Saini is a Journalist and Writer at Revyuh.com. She has been working with us since January 2018. After studying at Jamia Millia University, she is fascinated by smart lifestyle and smart living. She covers technology, games, sports and smart living, as well as good experience in press relations. She is also a freelance trainer for macOS and iOS, and In the past, she has worked with various online news magazines in India and Singapore. Email: jiya (at) revyuh (dot) com

The U.S. Food and Drug Administration (FDA), warns of possible allergic reactions in people with cosmetic fillers undergoing immunization with Moderna vaccine. Despite this, the effects are transitory and rare

Part of the race against aging for years has been about winning in aesthetic medicine centers. According to a study, 92% of patients or who want to improve the face and prevent the mark of the passage of time are treated with dermal fillers.

And now, in the midst of the COVID-19 pandemic, a recent update from the US Food and Drug Administration (FDA) reveals that Moderna’s vaccine may raise specific dermatological concerns. It received authorization for emergency use in the US on December 18, 2020.

After less than almost three months of use, unexpected side effects are being observed in recipients who have had cosmetic facial fillers. On the other side of the Atlantic alone, nearly 2.7 million Americans receive filler injections each year. Either to combat the signs of aging by smoothing wrinkles or increasing the smoothness of their lips.

The trial data

The entity details that “three participants in the clinical trials of the vaccine experienced swelling of the lips or face due to the injection of dermal filler. Swelling of the lips and face is an allergic reaction, called angioedema, in which inflammation occurs in the lower layers of the skin and soft tissues. Angioedema is usually harmless and can go away in a day without treatment. However, angioedema can be life-threatening if the swelling occurs in the tongue or throat and the airways are blocked.

According to experts, it is probably the inflammatory reaction caused by the vaccine. When such a response is triggered, there may be a reaction in the area of ​​the hyaluronic acid implant. This effect can occur with other vaccines and with some infections. Treatment is with anti-inflammatory drugs, including corticosteroids.

The FDA agrees with its opinion, which reveals that although the exact mechanism of this immune response is not yet clear, according to allergists and immunologists, it may be an inflammatory reaction. Facial fillers are a foreign substance that is injected into the body. Our immune system can be activated by the vaccine to misidentify facial filler as a foreign body and start a reaction against it. Some have even speculated that this reaction may be proof that the vaccine is working. Our personal genetic predisposition can also play a role in the development of such reactions.

In other cases

The same type of facial swelling reactions have been observed after facial fillers with the appearance of a viral infection or allergies to certain medications. It is important to know that this type of reaction is not unique to the covid-19 vaccine and has been reported as an adverse reaction to other vaccines.

The doubt generated by cosmetic fillers has been extended to breast implants, but the scientific community agrees that there is currently not enough evidence to justify this alert.

- Advertisement -
- Advertisement -

Latest News

Andie MacDowell reveals why she “always wanted to be salt and pepper!”

Recently at the Cannes Film Festival, actress Andie MacDowell wowed on the red carpet as she unfolded her natural...
- Advertisement -

More Articles Like This

- Advertisement -